×
验证码:
换一张
Forgotten Password?
Stay signed in
×
Log In
Chinese
|
English
中国科学院金属研究所机构知识库
Log In
Register
ALL
ORCID
Title
Creator
Subject Area
Keyword
Funding Project
Document Type
Source Publication
Indexed By
Publisher
Date Issued
Date Accessioned
MOST Discipline Catalogue
Study Hall
Image search
Paste the image URL
Home
Collections
Authors
DocType
Subjects
K-Map
News
Search in the results
Collection
Authors
Document Type
Journal ar... [5]
Date Issued
2011 [1]
2009 [1]
2008 [2]
2005 [1]
Language
英语 [1]
Source Publication
Applied Ma... [2]
CHAOS SOLI... [1]
Chaos Soli... [1]
Physica Sc... [1]
Funding Project
Indexed By
SCI [1]
Funding Organization
×
Knowledge Map
IMR OpenIR
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
QQ
Weibo
Feedback
Browse/Search Results:
1-5 of 5
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Issue Date Ascending
Issue Date Descending
Author Ascending
Author Descending
Submit date Ascending
Submit date Descending
Title Ascending
Title Descending
Exact solutions of nonlinear dispersive K(m, n) model with variable coefficients
期刊论文
Applied Mathematics and Computation, 2011, 卷号: 217, 期号: 22, 页码: 9474-9479
Authors:
Z. Y. Yan
Adobe PDF(166Kb)
  |  
Favorite
  |  
View/Download:64/0
  |  
Submit date:2012/04/13
Vc-k(m
n) Equation
Nnonlinear Dispersion
Symbolic Analysis
Compacton-like Solutions
Solitary Pattern-like Solutions
Conservation
Laws
Compacton Solutions
Solitary Patterns
Equations
Solitons
Exact stationary wave patterns in three coupled nonlinear Schrodinger/Gross-Pitaevskii equations
期刊论文
Chaos Solitons & Fractals, 2009, 卷号: 42, 期号: 5, 页码: 3013-3019
Authors:
Z. Y. Yan
;
K. W. Chow
;
B. A. Malomed
Adobe PDF(1639Kb)
  |  
Favorite
  |  
View/Download:106/0
  |  
Submit date:2012/04/13
Algorithm
Soliton
The modified KdV equation with variable coefficients: Exact uni/bi-variable travelling wave-like solutions
期刊论文
Applied Mathematics and Computation, Applied Mathematics and Computation, 2008, 2008, 卷号: 203, 203, 期号: 1, 页码: 106-112, 106-112
Authors:
Z. Y. Yan
Adobe PDF(184Kb)
  |  
Favorite
  |  
View/Download:55/0
  |  
Submit date:2012/04/13
Modified Korteweg-de Vries ( Mkdv)
Modified Korteweg-de Vries ( Mkdv)
Equation With Variable Coefficients
Equation With Variable Coefficients
Exact Solutions
Exact Solutions
De-vries Equation
De-vries Equation
Elliptic Function Solutions
Elliptic Function Solutions
Nonlinear
Nonlinear
Schrodinger-equation
Schrodinger-equation
Differential-equations
Differential-equations
Soliton
Soliton
The new tri-function method to multiple exact solutions of nonlinear wave equations
期刊论文
Physica Scripta, 2008, 卷号: 78, 期号: 3
Authors:
Z. Yan
Adobe PDF(151Kb)
  |  
Favorite
  |  
View/Download:67/0
  |  
Submit date:2012/04/13
Doubly-periodic-solutions
Differential-equations
Symbolic Computation
Expansion Algorithm
Evolution-equations
Construct
Exact solitary-wave solutions with compact support for the modified KdV equation
期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 365-369
Authors:
Zhu, YG
;
Chang, QS
;
Wu, SC
Favorite
  |  
View/Download:75/0
  |  
Submit date:2021/02/02